The initial value problem for nonlinear Boltzmann equation

Jan Kyncl

Aplikace matematiky (1981)

  • Volume: 26, Issue: 1, page 59-67
  • ISSN: 0862-7940

How to cite

top

Kyncl, Jan. "The initial value problem for nonlinear Boltzmann equation." Aplikace matematiky 26.1 (1981): 59-67. <http://eudml.org/doc/15181>.

@article{Kyncl1981,
author = {Kyncl, Jan},
journal = {Aplikace matematiky},
keywords = {initial value problem},
language = {eng},
number = {1},
pages = {59-67},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {The initial value problem for nonlinear Boltzmann equation},
url = {http://eudml.org/doc/15181},
volume = {26},
year = {1981},
}

TY - JOUR
AU - Kyncl, Jan
TI - The initial value problem for nonlinear Boltzmann equation
JO - Aplikace matematiky
PY - 1981
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 26
IS - 1
SP - 59
EP - 67
LA - eng
KW - initial value problem
UR - http://eudml.org/doc/15181
ER -

References

top
  1. Kerson Huang, Statistical Mechanics, John Wiley ard Scr.s, New York, London 1963. (1963) MR0154659
  2. E. P. Gross D. Wisniwesky, [unknown], The Physics of Fluids 11, 7 (1968). (1968) 
  3. L. de Sobrino, [unknown], Canadian Journal of Physics 45 (1967), 361. (1967) 
  4. V. Jarník, Integral Calculus II, Prague, 1965 (Czech). (1965) 
  5. E. Kamke, Differentialgleichungen, Lösungsmethoden und Lösungen II, Leipzig 1959. (1959) 

NotesEmbed ?

top

You must be logged in to post comments.